Vol. 4, No 4, 1998

Information
Issue: Vol. 4, No 4, 1998
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 1998 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/4/4
Licenses:
Tables of Contents
# [1-8/8] Title Pages
1. Theory and computation of disturbance invariant sets for discrete-time linear systems
Authors: Kolmanovsky Ilya, Gilbert Elmer G.
Keywords: Invariant sets; Linear systems; Discrete-time; Disturbance inputs; Bounded inputs; Algorithms
317-367 (51)
2. The hybersonic navier-stokes approximation for the normal shock structure of a perfect gas with the Sutherland viscosity law: Review and extension
Authors: Bush W. B., Krishnamurthy L.
Keywords: Asymptotic analysis; Hypersonic flow; Navier-Stokes; Normal shock; Sutherland viscosity; Uniformly valid solution
289-300 (12)
3. Design of robust controller for linear systems with Markovian jumping parameters
Authors: Benjelloun K., Boukas E. K., Costa O. L. V., Shi P.
Keywords: Linear systems with Markovian jumping parameters; Stochastic stability; Markov process; Norm bounded uncertainties
269-288 (20)
4. Emergency control of unstable behavior of nonlinear systems induced by fault
Authors: Pinsky Mark A., Basin Michael V.
Keywords: Nonlinear systems; Emergency control; Fault modeling
301-316 (16)
5. Emergency control of unstable behavior of nonlinear systems induced by fault
Authors: Mark A. Pinsky, Michael V. Basin
Keywords: Nonlinear systems; Emergency control; Fault modeling.
301-316 (16)
6. Theory and computation of disturbance invariant sets for discrete-time linear systems
Authors: Ilya Kolmanovsky, Elmer G. Gilbert
Keywords: Invariant sets; Linear systems; Discrete-time; Disturbance inputs; Bounded inputs; Algorithms.
317-367 (51)
7. Design of robust controller for linear systems with Markovian jumping parameters
Authors: K. Benjelloun, E. K. Boukas, O. L. V. Costa, P. Shi
Keywords: Linear systems with Markovian jumping parameters; Stochastic stability; Markov process; Norm bounded uncertainties.
269-288 (20)
8. The hybersonic navier-stokes approximation for the normal shock structure of a perfect gas with the Sutherland viscosity law: Review and extension
Authors: W. B. Bush, L. Krishnamurthy
Keywords: Asymptotic analysis; Hypersonic flow; Navier-Stokes; Normal shock; Sutherland viscosity; Uniformly valid solution.
289-300 (12)